Symmetric duality for a class of nonlinear fractional programming problems

Xin Min Yang, Kok Lay Teo, Xiaoqi Yang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

12 Citations (Scopus)

Abstract

A pair of symmetric dual nonlinear fractional programming problems is presented and duality theorems are established under pseudoinvexity-pseudoincavity (and invexity-incavity, respectively) type assumptions on the kernel function. Special cases are particularly discussed to show that this paper extends some work appeared in this area.
Original languageEnglish
Pages (from-to)7-15
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume271
Issue number1
DOIs
Publication statusPublished - 1 Jul 2002

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this